Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31225
Title: Pseudotransient continuation for solving systems of nonsmooth equations with inequality constraints
Authors: Chen, J
Qi, L 
Keywords: Global convergence
Nonlinear equations with inequality constraints
Pseudotransient continuation
Semismooth Newton method
Issue Date: 2010
Publisher: Springer
Source: Journal of optimization theory and applications, 2010, v. 147, no. 2, p. 223-242 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: This paper investigates a pseudotransient continuation algorithm for solving a system of nonsmooth equations with inequality constraints. We first transform the inequality constrained system of nonlinear equations to an augmented nonsmooth system, and then employ the pseudotransient continuation algorithm for solving the corresponding augmented nonsmooth system. The method gets its global convergence properties from the dynamics, and inherits its local convergence properties from the semismooth Newton method. Finally, we illustrate the behavior of our approach by some numerical experiments.
URI: http://hdl.handle.net/10397/31225
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-010-9719-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

26
Last Week
1
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.